# SDR UIEA2024112901132

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD MID FLAP , MID FLAP WITH SEAL DAMAGED AT INBOARD SIDE( REMOVED DAMAGED AREA AT SEAL LOCATION BY RH INB. MID FLAP, INBOARD SIDE, CLEANED, PREPARED, APPLIED SEALANT AND INSTALLED RE-INFORCEMENT FABRIC AS REQUIRED PER BOEING 767-300 AMM 52-09-00-358-056. NO FURTHER DEFECTS NOTED )
